DOI 10.2169/internalmedicine.8540-21
Vasospastic Angina: An Immune-related Adverse Event.
Аннотация
A 54-year-old Japanese woman was admitted to our ward because of recurrent chest pain at rest for 2 months. She had been treated with nivolumab, an immune checkpoint inhibitor for inoperable advanced hypopharyngeal cancer for 21 months. She had no chest pain after cessation of nivolumab treatment. Cardiac catheterization confirmed the presence of vasospastic angina. Benidipine 8 mg was started, and she had no chest pain even after resuming therapy with nivolumab. Vasospastic angina is an adverse effect of nivolumab.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.